MENU

You are here

Publications

Export 233 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
2004
Adami R, Dell'Antonio G, Figari R, Teta A. Blow-up solutions for the Schrödinger equation in dimension three with a concentrated nonlinearity. Ann. Inst. H. Poincare Anal. Non Lineaire 21 (2004) 121-137 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2998
Altafini C. Coherent control of open quantum dynamical systems. Phys. Rev. A 70 (2004) 062321 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2227
Alouges F, Conti S, DeSimone A, Pokern I. Energetics and switching of quasi-uniform states in small ferromagnetic particles. M2AN Math. Model. Numer. Anal. 38 (2004) 235-248 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2999
Altafini C. Reduction by group symmetry of second order variational problems on a semidirect product of Lie groups with positive definite Riemannian metric. ESAIM: COCV 10 (2004) 526-548 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/3521
Altafini C. Representing multiqubit unitary evolutions via Stokes tensors. Phys. Rev. A 70 (2004) 032331 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2307
Ambrosetti A, Malchiodi A, Ni W-M. Singularity perturbed elliptic equations with symmetry: existence of solutions concetrating on spheres, Part II. Indiana Univ. Math. J. 53 (2004) 297-392 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1663
Ancona F, Bressan A. Stability rates for patchy vector fields. ESAIM COCV 10 (2004) 168-200 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2959
Altafini C. Tensor of coherences parametrization of multiqubit density operators for entanglement characterization. Phys. Rev. A 69 (2004) 012311 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2845
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
2003
Alberti G, Bouchitte G, Dal Maso G. The calibration method for the Mumford-Shah functional and free-discontinuity problems. Calc. Var. Partial Differential Equations 16 (2003) 299-333 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3051
Altafini C. Controllability properties for finite dimensional quantum Markovian master equations. J. Math. Phys. 44 (2003) 2357-2372 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/2909
Altafini C. Geometric motion control for a kinematically redundant robotic chain: application to a holonomic mobile manipulator. J. Robotic Syst. 20 (2003) 211-227 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3019
Agrachev AA, Sigalotti M. On the local structure of optimal trajectories in R3. SIAM J. Control Optim. 42 (2003) 513-531 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1612
Altafini C, Frezza R. Motion on submanifolds of noninvariant holonomic constraints for a kinematic control system evolving on a matrix Lie group. Syst. Control Lett. 50 (2003) 241-250 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3018
Altafini C. Parameter differentiation and quantum state decomposition for time varying Schrödinger equations. Rep. Math. Phys. 52 (2003) 381-400 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3017
Ambrosetti A, Zhi-Qiang W. Positive solutions to a class of quasilinear elliptic equations on R. Discrete Contin.Dyn.Syst. 9 (2003), no.1, 55-68 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1628
Djadli Z, Malchiodi A, Ahmedou MO. Prescribing scalar and boundary mean curvature on the three dimensional half sphere. J. Geom. Anal. 13 (2003) 255-289 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3086
Ambrosetti A, Malchiodi A, Ni W-M. Singularly perturbed elliptic equations with symmetry: existence of solutions concentrating on spheres, Part I. Comm. Math. Phys. 235 (2003) no.3, 427-466 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1633
Bressan A, Ancona F, Coclite GM. Some results on the boundary control of systems of conservation laws. SIAM J.Control Optim. 41 (2003),no.2, 607 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1615

Pages

Sign in